# SDR AALA2018091109029

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 6,920 hours, 2,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Test
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY EXIT DOOR FAILED FORCE CHECK.   ADJUSTED THE BALANCE MECHANISM IAW AMM 52-22-00. FORCE CHECK GOOD.
